# SDR REXA2013092701893

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 14,443 hours, 9,181 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN INBD TIRE HAS LARGE WEAR MARK.  AFTER LANDING, FELT LIKE BRAKES WERE LOCKED UP.  SET BRAKES AND RELEASED AFTER BRAKES SEEMED OK. NO WARNINGS OR CAUTIONS.   BRAKE TEMP WENT TO 7.   R & R LT INBD WHEEL SPEED TRANSDUCER IAW AMM 32-44-01.  OPS CHECKED GOOD.  OK FOR SERVICE.
